MathSciNet Relay Station
MathSciNet bibliographic data
MR1765214 (2001f:60040) 60G17 (26A15 28A80 42C40)
Jaffard, Stéphane On lacunary wavelet series. Ann. Appl. Probab. 10 (2000), no. 1, 313–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement